# SDR ASAA2019051829397

- Difficulty date: May 18, 2019
- Submitted: May 20, 2019
- Operation: Air carrier
- Aircraft: N413AS
- Make and model: Boeing 737990ER
- Aircraft serial: 35205
- Aircraft time: 24,379 hours, 7,915 cycles
- Engine: Cfmint CFM567B27E
- System (JASC): 7250 · Turbine Section
- Part: Gasket
- Part number: 3401794010
- Condition: Damaged
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

REPORTS OF #2 ENGINE HAVING OIL ACCUMULATION IN THE CENTER EXHAUST PLUG CAVITY. GROUNDED - YES. ACCOMPLISHED ALTERNATE DEACTIVATION @ #2 ENG REF CHAPTER 5 TABLE 3 ITEM 8. UPON INSPECTION OF OIL INLET COVER, FOUND COKING AND DAMAGED GASKET. REPLACED OIL INLET COVER AND GASKET REF AMM 72-56-00-400-801. REMOVED AND REINSTALLED PRIMARY NOZZLE AND PLUG ASSY REF AMM 78-11-01-400. LEAK CHECK OK. ALTERNATE DEACTIVATION REVERSED.
